Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 2, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Feb 5, 2008, 7:28 PM CST for 4 states. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 7:28 PM CST (01:28 UTC)
- Expired
- Feb 6, 2008, 1:30 AM CST
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
All 32 counties
Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Perry County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY, Union County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 86 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 8:15 PM CST | FLASH FLOOD | Poseyville, IN | STANDING WATER ON HIGHWAY AND SECONDARY ROADS WEST OF TOWN. |
| Feb 5, 8:30 PM CST | FLOOD | Carbondale, IL | WATER UP TO THE BUMPERS OF JEEPS AT WALL ST AND HWY 13 IN CARBONDALE. |
| Feb 5, 8:40 PM CST | FLOOD | Carterville, IL | CARTERVILLE AND CRAINVILLE ROADS IMPASSABLE DUE TO HIGH WATER. |
| Feb 5, 9:15 PM CST | FLASH FLOOD | Mcleansboro, IL | WATER OVER HIGHWAY 14 BY THE CITY GOLF COURSE. |
| Feb 5, 9:20 PM CST | FLASH FLOOD | Herrin, IL | STOTLAR ROAD BETWEEN HERRIN AND JOHNSON CITY CLOSED DUE TO HIGH WATER. |
| Feb 5, 9:35 PM CST | FLASH FLOOD | Evansville, IN | FLASH FLOODING OCCURRING IN ANGLE MOUNDS SUBDIVISION ON SOUTHEAST SIDE OF COMMUNITY. MAJOR PROBLEM IS STREET FLOODING. |
| Feb 5, 9:35 PM CST | FLASH FLOOD | West Frankfort, IL | FLASH FLOODING OCCURRING ALONG ROUTE 149 AT ROSE LANE ON WEST SIDE OF TOWN. WATER IS OVER ROADWAY WITH SIGNS BEING PUT UP BY TRANSPORTATION DEPT. |
| Feb 5, 10:20 PM CST | HEAVY RAIN 3.39 | Harrisburg, IL | HEAVY RAINS REPORTED WITH THIS EVENINGS STORMS. DITCHES ARE FULL WITH STANDING WATER NEARING CENTER OF HIGHWAYS COUNTYWIDE. 3.09 INCHES OF RAIN REPORTED IN THE CARRIER MILLS AREA. |
| Feb 5, 10:42 PM CST | FLOOD | Chandler, IN | MINOR FLOODING REPORTED. 1.01 INCHES IN PAST 3 HOURS WITH 2.70 INCHES FOR STORM EVENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 474 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KPAH 060131
FFWPAH
ILC047-055-059-065-077-081-087-145-165-181-185-191-193-199-INC051-
125-129-147-163-173-KYC059-101-225-MOC017-023-031-035-143-157-181-
207-223-060730-
/O.NEW.KPAH.FF.W.0002.080206T0128Z-080206T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
728 PM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAVIESS COUNTY IN NORTHWEST KENTUCKY
HENDERSON COUNTY IN NORTHWEST KENTUCKY
NORTHERN UNION COUNTY IN NORTHWEST KENTUCKY
FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS
HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS
JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS
PERRY COUNTY IN SOUTH CENTRAL ILLINOIS
WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS
EDWARDS COUNTY IN SOUTHEAST ILLINOIS
WABASH COUNTY IN SOUTHEAST ILLINOIS
WHITE COUNTY IN SOUTHEAST ILLINOIS
BOLLINGER COUNTY IN SOUTHEAST MISSOURI
BUTLER COUNTY IN SOUTHEAST MISSOURI
CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI
CARTER COUNTY IN SOUTHEAST MISSOURI
WESTERN NEW MADRID COUNTY IN SOUTHEAST MISSOURI
PERRY COUNTY IN SOUTHEAST MISSOURI
RIPLEY COUNTY IN SOUTHEAST MISSOURI
STODDARD COUNTY IN SOUTHEAST MISSOURI
WAYNE COUNTY IN SOUTHEAST MISSOURI
GALLATIN COUNTY IN SOUTHERN ILLINOIS
JACKSON COUNTY IN SOUTHERN ILLINOIS
NORTHERN JOHNSON COUNTY IN SOUTHERN ILLINOIS
SALINE COUNTY IN SOUTHERN ILLINOIS
UNION COUNTY IN SOUTHERN ILLINOIS
WILLIAMSON COUNTY IN SOUTHERN ILLINOIS
GIBSON COUNTY IN SOUTHWEST INDIANA
PIKE COUNTY IN SOUTHWEST INDIANA
POSEY COUNTY IN SOUTHWEST INDIANA
SPENCER COUNTY IN SOUTHWEST INDIANA
VANDERBURGH COUNTY IN SOUTHWEST INDIANA
WARRICK COUNTY IN SOUTHWEST INDIANA
* UNTIL 130 AM CST WEDNESDAY/230 AM EST WEDNESDAY/.
* AT 725 PM CST...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
FROM A THUNDERSTORM OVER CAPE GIRARDEAU COUNTY...WITH ISOLATED
REPORTS ELSEWHERE.
STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE WARNED AREA
THROUGH THE LATE EVENING HOURS. SOME OF THESE STORMS HAVE PRODUCED
TORRENTIAL RAINS OF OVER ONE INCH PER HOUR. ADDITIONAL RAINFALL
AMOUNTS OF ONE OR TWO INCHES ARE POSSIBLE IN THE WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3850 8764 3842 8773 3852 8707 3821 8708
3819 8679 3756 8704 3759 8904 3734 8906
3715 8978 3664 8974 3651 9111 3706 9123
3732 9016 3765 9014 3791 8986 3782 8969
3823 8955 3822 8916 3848 8912 3862 8868
TIME...MOT...LOC 0128Z 180DEG 0KT 3780 8874
$$
SMITTYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 4:30 PM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Feb 5, 4:30 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008
.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.
LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.
AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.
BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.
MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.
BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.
AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.
&&
.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
WAYNE MO.
IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
POSEY-VANDERBURGH-WARRICK.
&&
PUBLIC...PRESLEY
AVIATION...SHANKLINHazardous weather outlook, Feb 5, 1:23 PM CST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 123 PM CST TUE FEB 5 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-061030- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 123 PM CST TUE FEB 5 2008 ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING... ...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY. THERE IS A MODERATE RISK OVER THE REST OF THE AREA. THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND THEY MAY DEVELOP INTO SUPERCELLS. THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN EXITING THE AREA AROUND 2 OR 3 IN THE MORNING. THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE. DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD WARNINGS OR STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO THIS EVENING. ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD CLOSURES ARE ENCOURAGED.
In the hours before
Special weather statement, Feb 5, 6:37 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 637 PM CST TUE FEB 5 2008 KYZ017-022-060115- CHRISTIAN KY-TODD KY- 637 PM CST TUE FEB 5 2008 AT 637 PM...RADAR SHOWED A SUPERCELL CAPABLE OF PRODUCING A TORNADO MOVING EAST INTO TRIGG COUNTY. IF THIS STORM HOLDS TOGETHER IT IS MOVING TOWARD THE CITY OF HOPKINSVILLE AND MAY REACH CITY LIMITS BETWEEN 715 AND 730 PM. THIS IS A POTENTIALLY DANGEROUS STORM AND SHOULD BE MONITORED CLOSELY.
Local storm report, Feb 5, 6:53 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
653 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG MURRAY 36.61N 88.32W
02/05/2008 CALLOWAY KY TRAINED SPOTTER
SEVERAL TREES DOWN IN AND AROUND THE SOUTH PART OF
MURRAY. ALSO...STREET SIGNS AND POWER LINES DOWN.
&&
DLLLocal storm report, Feb 5, 7:09 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
709 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 8 NE BENTON 38.09N 88.81W
02/05/2008 FRANKLIN IL TRAINED SPOTTER
FEW TREES DOWN...ONE ON A POWER LINE AND IT IS SPARKING.
&&
DLLLocal storm report, Feb 5, 7:13 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
713 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FUNNEL CLOUD FAIRFIELD 38.38N 88.37W
02/05/2008 WAYNE IL LAW ENFORCEMENT
HIGHWAY 15 JUST WEST OF FAIRFIELD ILLINOIS.
&&
DLLLocal storm report, Feb 5, 7:26 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
726 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG CANTON 36.80N 87.96W
02/05/2008 TRIGG KY EMERGENCY MNGR
1 STRUCTURE DAMAGED DUE TO WIND
0706 PM TSTM WND DMG 5 N CADIZ 36.94N 87.82W
02/05/2008 TRIGG KY EMERGENCY MNGR
1 TREE DOWN
&&
DLLLocal storm report, Feb 5, 7:27 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
727 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG CADIZ 36.87N 87.82W
02/05/2008 TRIGG KY EMERGENCY MNGR
TREES DOWN JUST SOUTH OF CADIZ.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:18 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Jefferson | 27 min |
| Feb 5, 6:23 PM CST | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 52 min |
| Feb 5, 6:33 PM CST | Severe Thunderstorm Warning | PAH | Jackson, Perry | 17 min |
| Feb 5, 6:49 PM CST | Tornado Warning | PAH | Wayne | 26 min |
| Feb 5, 6:59 PM CST | Tornado Warning | PAH | Union | 31 min |
| Feb 5, 7:02 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Wabash | 43 min |
| Feb 5, 7:18 PM CST | Severe Thunderstorm Warning | PAH | Jackson, Union, Williamson | 27 min |
| Feb 5, 7:31 PM CST | Tornado Warning | PAH | Jackson, Williamson | 29 min |
| Feb 5, 8:01 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline, Williamson | 25 min |
| Feb 5, 9:07 PM CST | Tornado Warning | PAH | Alexander, Pulaski | 23 min |
| Feb 5, 9:17 PM CST | Tornado Warning | PAH | Massac, Pulaski | 13 min |
| Feb 5, 9:55 PM CST | Severe Thunderstorm Warning | PAH | Pope | 50 min |
| Feb 6, 12:32 PM CST | River Flood Warning | PAH | Gallatin, Wabash, White | 17 days |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Gallatin, Hardin | 17 days |
| Feb 5, 9:23 PM CST | Tornado Warning | PAH | Pike, Warrick | 22 min |
| Feb 5, 9:35 PM CST | Severe Thunderstorm Warning | PAH | Spencer | 25 min |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Posey | 16 days |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Spencer, Vanderburgh, Warrick | 11 days |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Posey, Vanderburgh | 15 days |
| Feb 5, 6:31 PM CST | Severe Thunderstorm Warning | PAH | Carter, Ripley | 29 min |
| Feb 5, 7:08 PM CST | Tornado Warning | PAH | Ripley | 52 min |
| Feb 5, 7:33 PM CST | Severe Thunderstorm Warning | PAH | Bollinger | 27 min |
| Feb 5, 7:50 PM CST | Tornado Warning | PAH | Butler | 40 min |
| Feb 5, 8:13 PM CST | Tornado Warning | PAH | Stoddard | 47 min |
| Feb 5, 8:44 PM CST | Tornado Warning | PAH | Mississippi, New Madrid, Scott | 31 min |
| Feb 5, 8:57 PM CST | Tornado Warning | PAH | New Madrid | 33 min |
| Feb 5, 6:10 PM CST | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Hickman | 21 min |
| Feb 5, 6:35 PM CST | Tornado Warning | PAH | Trigg | 40 min |
| Feb 5, 7:01 PM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 44 min |
| Feb 5, 7:22 PM CST | Severe Thunderstorm Warning | PAH | Graves | 38 min |
| Feb 5, 7:31 PM CST | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 44 min |
| Feb 5, 8:25 PM CST | Tornado Warning | PAH | Caldwell | 35 min |
| Feb 5, 9:49 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves, Livingston, Lyon, McCracken, Marshall and 1 more | 41 min |
| Feb 5, 10:22 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, McLean, Muhlenberg and 1 more | 38 min |
| Feb 5, 10:29 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Christian, Lyon, Marshall, Trigg | 46 min |
| Feb 5, 11:15 PM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd, Trigg | 45 min |
| Feb 6, 12:04 AM CST | Severe Thunderstorm Warning | PAH | Christian, Todd | 26 min |
Nearby
Flash Flood Warnings in Illinois, 2008Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.